Alert archive / New York / River Flood Warnings in 2013

River Flood Warning 4, NWS Albany, NY

April 13, 2013Oneida County, New York

NWS Albany, NY issued this river flood warning at Apr 13, 2013, 7:05 AM EDT for Oneida County, New York. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2013, 7:05 AM EDT (11:05 UTC)
Expired
Apr 14, 2013, 10:26 AM EDT
In force
27 hr
Issued by
NWS Albany, NY
Flood severity
Minor

County Oneida County, NY

The radar

The Ft Drum radar (KTYX), 60 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mohawk River at Delta Dam (DDMN6).

Action stage
549 ft
Minor stage
551.5 ft
Moderate stage
553 ft
Major stage
554 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WGUS41 KALY 131105
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
705 AM EDT SAT APR 13 2013

NYC065-132305-
/O.NEW.KALY.FL.W.0004.130413T1105Z-130415T0735Z/
/DDMN6.1.ER.000000T0000Z.130414T0000Z.130415T0135Z.UU/
705 AM EDT SAT APR 13 2013

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOHAWK RIVER AT DELTA DAM.
* FROM THIS MORNING UNTIL LATE SUNDAY NIGHT.
* AT 7 AM SATURDAY THE STAGE WAS...551.8 FEET. 
* FLOOD STAGE IS 551.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 551.9 
  FEET BY 8 PM SATURDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD 
  STAGE AFTER 9 PM SUNDAY.
* IMPACT...AT 552 FEET...TWO FEET OF WATER ARE SPILLING OVER AND 
  THERE IS MINOR FLOODING OF LOWLANDS BELOW LAKE DELTA. 

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 AM  2 PM  8 PM  2 AM  8 AM
LOCATION         STG   STG  DAY TIME   SAT   SAT   SAT   SUN   SUN

MOHAWK RIVER
  DELTA DAM     551.5  551.8 SAT 07 AM  551.8  551.9  551.9  551.9  
551.8

$$
3 follow-up statements
529 
WGUS81 KALY 140027
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
827 PM EDT SAT APR 13 2013

NYC065-141227-
/O.EXT.KALY.FL.W.0004.000000T0000Z-130415T0000Z/
/DDMN6.1.ER.000000T0000Z.130413T1100Z.130414T1800Z.UU/
827 PM EDT SAT APR 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE MOHAWK RIVER AT DELTA DAM.
* UNTIL SUNDAY EVENING. 
* AT  7 AM SATURDAY THE STAGE WAS 551.8 FEET. 
* FLOOD STAGE IS 551.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER  2 PM SUNDAY.
* IMPACT...AT 552.0 FEET...TWO FEET OF WATER ARE SPILLING OVER AND 
  THERE IS MINOR FLOODING OF LOWLANDS BELOW LAKE DELTA. 

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   SAT   SUN   SUN   SUN   SUN

MOHAWK RIVER
  DELTA DAM     551.5  551.8 SAT 07 AM  551.8  551.7  551.5  551.3  
551.2

$$
973 
WGUS81 KALY 141201
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
801 AM EDT SUN APR 14 2013

NYC065-150000-
/O.CON.KALY.FL.W.0004.000000T0000Z-130415T0000Z/
/DDMN6.1.ER.000000T0000Z.130413T1100Z.130414T1800Z.UU/
801 AM EDT SUN APR 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE MOHAWK RIVER AT DELTA DAM.
* UNTIL THIS EVENING. 
* AT 7 AM SATURDAY THE STAGE WAS 551.8 FEET. 
* FLOOD STAGE IS 551.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER 2 PM SUNDAY.
* IMPACT...AT 552.0 FEET...TWO FEET OF WATER ARE SPILLING OVER AND 
  THERE IS MINOR FLOODING OF LOWLANDS BELOW LAKE DELTA. 

&& 
 
                  FLD   OBSERVED              FORECAST
                                      2 PM  8 PM  2 AM  8 AM  2 PM
LOCATION        STG   STG  DAY  TIME   SUN   SUN   MON   MON   MON

MOHAWK RIVER
  DELTA DAM    551.5 551.8 SAT  7 AM  551.5 551.4 551.4 551.3 551.3

$$
249 
WGUS81 KALY 141426
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1026 AM EDT SUN APR 14 2013

NYC065-141456-
/O.CAN.KALY.FL.W.0004.000000T0000Z-130415T0000Z/
/DDMN6.1.ER.000000T0000Z.130413T1100Z.130414T0714Z.UU/
1026 AM EDT SUN APR 14 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MOHAWK RIVER AT DELTA DAM.
* AT 10 AM SUNDAY THE STAGE WAS 551.4 FEET. 
* FLOOD STAGE IS 551.5 FEET. 
* IMPACT...AT 551.5 FEET...MINOR FLOOD STAGE. DURING THE NAVIGATION 
  SEASON THE ERIE CANAL MAY CLOSE DUE TO HIGH WATER.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      2 PM  8 PM  2 AM  8 AM  2 PM
LOCATION        STG   STG  DAY  TIME   SUN   SUN   MON   MON   MON

MOHAWK RIVER
  DELTA DAM    551.5 551.4 SUN 10 AM  551.4 551.3 551.3 551.2 551.2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Apr 13, 7:00 AM EDT, 5 minutes earlier.

Area forecast discussion, Apr 13, 7:00 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
700 AM EDT SAT APR 13 2013

.SYNOPSIS...
AN UPPER LEVEL LOW OVER THE GREAT LAKES REGION AND
SOUTHERN ONTARIO WILL BRING A CHANCE OF RAIN AND SNOW SHOWERS ACROSS
EASTERN NEW YORK INTO WESTERN NEW ENGLAND TODAY INTO SUNDAY MORNING.
HIGH PRESSURE WILL BUILD INTO THE REGION LATE SUNDAY INTO MONDAY
WITH DRIER AND MORE SEASONABLE WEATHER.  TEMPERATURES WILL REBOUND
FROM BELOW NORMAL READINGS ON THE WEEKEND...TO SLIGHTLY ABOVE NORMAL
HIGHS BY MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 658 AM EDT...A BROAD H500 UPPER LOW CENTERED OVER LAKE
SUPERIOR THIS MORNING WILL IMPACT THE WEATHER OVER NY AND NEW
ENGLAND INTO THE 2ND HALF OF THE WEEKEND. A SERIES OF SHORT-WAVES
ROTATING AROUND THE UPPER LOW WILL BRING CHANCES OF RAIN AND SNOW
SHOWERS TO THE REGION LATE TODAY INTO TONIGHT.

THE WATER VAPOR LOOP THIS MORNING SHOWS SOME MID AND UPPER LEVEL DRYING
OVER PA...SRN NY...AND SRN NEW ENGLAND. THIS DRYING IS OCCURRING IN
THE WAKE OF THE OCCLUDED BOUNDARY...AND MID LEVEL SHORT-WAVE
MOVING ACROSS NRN NY INTO NRN NEW ENGLAND. LOWS CLOUDS ARE
PERSISTING PRIOR TO 7 AM. SOME CLEARING IS LIKELY TO OCCUR SOUTH
AND EAST OF THE CAPITAL REGION...AND CLOUDS WILL LINGER NORTH AND
WEST WITH SOME LAKE ENHANCED OR UPSLOPE SCT RAIN AND SNOW SHOWERS
OVER THE WRN DACKS. THERE IS ONLY SPOTTY ACTIVITY OVER EXTREME NW
HERKIMER AT THIS TIME.

A FAIRLY STRONG SHORT-WAVE TROUGH WILL MOVE ACROSS THE ERN GREAT
LAKES REGION INTO WRN NY IN THE MID TO LATE PM. POPS WERE
INCREASED TO HIGH CHC AND LIKELY VALUES OVER THE WRN DACKS AND
MOHAWK VALLEY. THERE IS STRONG CYCLONIC VORTICITY ADVECTION WITH
THE SHORT-WAVE...AND THE COLUMN WILL COOL TOWARDS NIGHTFALL WITH
THE PCPN CHANGING TO SNOW SHOWERS OVER THE ADIRONDACK MTNS.

IN THE MOIST CYCLONIC FLOW ALOFT...H850 TEMPS WILL STILL BE IN THE
-2C TO -5C RANGE OVER THE REGION. TEMPS CLOSER TO THE COOLER NAM
MOS VALUES WERE USED WITH U40S TO M50S IN THE VALLEYS AND OVER THE
HILLS...AND U30S TO M40S OVER THE MTNS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
TONIGHT...THE STRONG SHORT-WAVE TROUGH WILL MOVE THROUGH THE
REGION IN THE EARLY EVENING. A SECONDARY IMPULSE WILL LIKELY MOVE
ACROSS THE REGION BTWN 06Z-12Z BASED ON THE GFS/NAM/CANADIAN
GUIDANCE WITH MORE SCT RAIN AND SNOW SHOWERS. SOME LAKE MOISTURE
WILL LIKELY BE TAPPED FOR SOME LIGHT SNOW ACCUMULATIONS OVER
THE WRN DACKS...W-CNTRL MOHAWK VALLEY...AND ERN CATSKILLS. SOME
OROGRAPHICALLY ENHANCED SNOW SHOWERS WILL BE POSSIBLE OVER THE
TACONICS...SRN GREENS AND BERKSHIRES. IT WILL BE BRISK AND CHILLY
IN THE COLD ADVECTION REGIME IN THE WAKE OF THE TROUGH PASSAGE.
LOWS WILL GENERALLY BE IN THE 30S WITH SOME U20S OVER THE SRN
GREENS...WRN DACKS...AND ERN CATSKILLS.

SUNDAY...THE UPPER LOWS SLIDES OVER SRN QUEBEC...AND NRN NEW
ENGLAND. HIGH PRESSURE AT THE SFC WILL BE BUILDING IN FROM THE
SOUTH AND WEST. THE BEST CHC FOR RAIN AND SNOW SHOWERS ACROSS THE
FCST AREA WILL BE IN THE MORNING. SOME LINGERING SHOWERS MAY
PERSIST ACROSS THE NRN PERIPHERY OF THE FCST AREA CLOSER TO THE
UPPER LOW. THE STRONG PRESSURE GRADIENT BTWN THE SFC HIGH...AND
DEPARTING LOW WILL ALLOW BRISK CONDITIONS WITH W/NW WINDS OF 10 TO
20 MPH WITH SOME GUSTS IN THE 30-35 MPH RANGE. PARTLY SUNNY SKIES
WILL PERSIST IN THE AFTERNOON...ESPECIALLY FROM THE CAPITAL REGION
SOUTH AND WEST. MAX TEMPS WILL STILL RUN ABOUT 10 DEGREES BELOW
NORMAL WITH LOW TO MID 50S IN THE HUDSON AND CT RIVER
VALLEYS...AND PORTIONS OF NW CT. 40S WILL BE COMMON
ELSEWHERE...EXCEPT OVER THE SRN DACKS...WHERE TEMPS WILL STRUGGLE
TO CLEAR THE MID AND U30S.

SUNDAY NIGHT...HIGH PRESSURE WILL SETTLE OVER NY AND NEW ENGLAND
WITH MOSTLY CLEAR SKIES INITIALLY...AND LIGHT TO CALM WINDS. NEAR
IDEAL RADIATIONAL COOLING CONDITIONS WILL SETUP WITH LOWS FALLING
INTO THE 20S OVER MOST OF THE REGION. SOME CIRRUS MAY BE ON THE
INCREASE FROM THE SOUTH AND WEST WELL AFTER MIDNIGHT.

MONDAY-MONDAY NIGHT...TEMPS SHOOT UP TO NORMAL TO SLIGHTLY ABOVE
NORMAL READINGS TO OPEN THE WORK WEEK. LOW TO MID LEVEL WARM
ADVECTION COMMENCES...AS THE SFC ANTICYCLONE MOVES EAST OF NEW
ENGLAND. H850 TEMPS RISE TO +5C TO +8C. HIGHS WILL BE IN THE LOW
TO M60S IN THE VALLEYS...AND M50S TO L60S OVER THE HILLS AND MTNS.
THE UPPER LEVEL RIDGE AXIS SLOWLY MOVES DOWNSTREAM MONDAY
NIGHT...AS A SLOW MOVING FRONTAL BOUNDARY APPROACHES FROM SE
CANADA...THE GREAT LAKES REGION...AND THE MIDWEST. A PREFRONTAL
TROUGH MAY FOCUS SOME ISOLD-SCT SHOWERS AFTER
MIDNIGHT...ESPECIALLY NORTH AND WEST OF THE MID HUDSON VALLEY.
LOWS TEMPS IN THE U30S TO M40S WILL BE COMMON ACROSS THE CWA.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
UNSETTLED...MILD WEATHER EXPECTED FOR MUCH OF NEXT WEEK.

THE MODEL GUIDANCE IS IN GENERAL AGREEMENT WITH REGARDS TO THE
LONGWAVE PATTERN WITH A DEEP TROUGH DEVELOPING OVER THE WESTERN
UNITED STATES BY MID WEEK WITH BROAD RIDGING ACROSS THE EASTERN
THIRD OF THE CONUS. THE TROUGH IS EXPECTED TO MOVE EASTWARD DURING
THE WEEK WITH RIDGING OVER THE EASTERN UNITED STATES EVENTUALLY
GIVING WAY TO THE TROUGH BY THE END OF THE WEEK.

AT THE SURFACE...AN AREA OF LOW PRESSURE IS FORECAST TO PASS TO OUR
NORTH ACROSS EASTERN CANADA TUESDAY DRAGGING ITS ASSOCIATED COLD
FRONT ACROSS THE REGION TUESDAY NIGHT. IT WILL BE A WARM AND BREEZY
DAY WITH HIGHS MAINLY IN THE 60S WITH THE REGION IN THE WARM SECTOR
OF THE LOW PRESSURE SYSTEM.

DUE TO THE PARALLEL FLOW ALOFT THE COLD FRONT IS EXPECTED TO BECOME
NEARLY STATIONARY JUST TO THE EAST OF THE FORECAST AREA IN THE
VICINITY OF THE COAST WEDNESDAY. A SURFACE LOW IS EXPECTED TO DEVELOP
OVER THE SOUTHERN PLAINS IN RESPONSE TO SHORT WAVE ENERGY ROTATING
THROUGH THE BASE ON THE UPPER TROUGH. THIS LOW IS THEN EXPECTED TO
MOVE NORTHEASTWARD ACROSS THE GREAT LAKES REGION AND EASTERN CANADA
LIFTING THE STATIONARY BOUNDARY NORTHWARD AS A WARM FRONT THURSDAY
AND EVENTUALLY DRAGGING ITS ASSOCIATED COLD FRONT ACROSS THE REGION
FRIDAY AND FRIDAY NIGHT. THE COLD FRONT WILL BE SLOW TO MOVE ACROSS
THE REGION AS THE UPPER FLOW PARALLELS THE BOUNDARY PLUS THERE ARE
INDICATIONS A WAVE OF LOW PRESSURE MAY FORM ON THE BOUNDARY.

THERE ARE DIFFERENCES IN THE MODELS WITH THE PLACEMENT OF BOUNDARIES
AND THE TIMING OF LOWS SO THE FORECAST IS RATHER PESSIMISTIC WITH
CHANCES POPS THROUGH THE PERIOD. HAVE GONE WITH THE HIGHEST CHANCE
POPS ON FRIDAY AND FRIDAY NIGHT WHEN THE COLD FRONT IS EXPECTED TO
CROSS THE REGION. AS FOR TEMPERATURES LOOKING FOR IN THE 60S WITH
50S ACROSS THE HIGHER TERRAIN.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
LOW PRESSURE OFF THE NEW ENGLAND COAST WILL CONTINUE TO MOVE
NORTHEAST AWAY FROM THE REGION TODAY. THE STACKED LOW OVER THE GREAT
LAKES REGION WILL DRIFT NORTHWARD TODAY AND TONIGHT. SHORT WAVES
WILL ROTATE ABOUT THE UPPER LEVEL THIS AFTERNOON AND TONIGHT
TRIGGERING ISOLATED AND SCATTERED SHOWERS. EXPECTING MAINLY VFR WITH
MVFR POSSIBLE WITH ANY SHOWERS.

WESTERLY FLOW WILL DEVELOP WITH A SHIFT TO SOUTHWEST IN THE EVENING.
THE EXCEPTION WILL BE AT KGFL WHERE THE LOCAL FLOW WILL BE MORE
SOUTHERLY.

OUTLOOK...
SUN-MON...VFR. NO SIG WX.
TUE-WED...VFR. MVFR POSSIBLE WITH CHC -SHRA.

&&

.FIRE WEATHER...
AN UPPER LEVEL LOW OVER THE GREAT LAKES REGION AND SOUTHERN
ONTARIO WILL BRING A CHANCE OF RAIN AND SNOW SHOWERS ACROSS
EASTERN NEW YORK INTO WESTERN NEW ENGLAND TODAY INTO SUNDAY
MORNING. HIGH PRESSURE WILL BUILD INTO THE REGION LATE SUNDAY INTO
MONDAY WITH DRIER AND MORE SEASONABLE WEATHER.

THE PERSISTENT WET CONDITIONS OVER THE PAST 3 OR 4 DAYS HAVE
REDUCED THE FIRE WEATHER CONCERNS. THE RH VALUES WILL LOWER TO 40
TO 70 PERCENT OVER THE REGION THIS AFTERNOON...WITH A RECOVERY TO
70 TO 95 PERCENT TONIGHT...AND LOWER TO THE UPPER 20S OVER THE MID
HUDSON VALLEY TO CLOSE TO 60 PERCENT OVER THE ADIRONDACKS ON
SUNDAY.

THE WINDS WILL BE FROM THE SOUTHWEST TO WEST AT 5 TO 15 MPH
TODAY...AND SHIFT TO THE WEST TO NORTHWEST AT 5 TO 15 MPH TONIGHT.
BRISK NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 TO 35 MPH
ARE EXPECTED SUNDAY AFTERNOON.

&&

.HYDROLOGY...
NO WIDESPREAD HYDRO PROBLEMS ARE ANTICIPATED AT THIS TIME OVER
THE NEXT 5 DAYS. FLOWS WILL GRADUALLY LOWER FROM THE PRECIPITATION
OVER THE LAST FEW DAYS.

AN UPPER LEVEL LOW WILL PRODUCE MAINLY LIGHT RAIN AND SNOW AMOUNTS
ON THE WEEKEND. HIGH PRESSURE WILL YIELD SOME DRY WEATHER LATE
SUNDAY INTO MONDAY.  A SLOW MOVING COLD FRONT MAY BRING SOME
SHOWERS TO THE REGION TUESDAY INTO WEDNESDAY WITH GENERALLY LIGHT
BASIN AVERAGE QPF IN THE TENTH TO THIRD OF AN INCH RANGE.

MILDER TEMPERATURES ARE EXPECTED MONDAY INTO THE MID WEEK WHICH
MAY RESULT IN ADDITIONAL SNOWMELT IN THE SOUTHERN
ADIRONDACKS...SOUTHERN GREENS...AND THE NORTHERN BERKSHIRES.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.CLIMATE...
AT THIS TIME...FOR ALBANY WE ARE FORECASTING A HIGH OF 64 DEGREES
ON MONDAY APRIL 15TH AND 67 DEGREES ON TUESDAY APRIL 16TH. THE LAST
TIME THE TEMPERATURE WAS THIS WARM WAS BACK ON NOVEMBER 12TH, 2012
WITH A HIGH OF 67 DEGREES AND NOVEMBER 13TH WITH A HIGH OF 63.

THIS SPRING IN ALBANY WE HAVE ONLY HAD THREE HIGH TEMPERATURES IN
THE 60S: APRIL 7TH (60 DEGREES)...APRIL 8TH (61 DEGREES) AND APRIL
9TH (60 DEGREES).

NORMAL TEMPERATURES FOR MID APRIL ARE:
ALBANY: HIGHS AROUND 60. LOWS UPPER 30S.
GLENS FALLS: HIGHS UPPER 50S. LOWS LOWER 30S.
POUGHKEEPSIE: HIGHS LOWER 60S. LOWS UPPER 30S.
BENNINGTON: HIGHS UPPER 50S. LOWS MID 30S.
PITTSFIELD: HIGHS MID 50S. LOWS MID 30S.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...WASULA
NEAR TERM...WASULA
SHORT TERM...WASULA
LONG TERM...IAA
AVIATION...IAA
FIRE WEATHER...WASULA
HYDROLOGY...WASULA
CLIMATE...IAA
Hazardous weather outlook, Apr 13, 4:44 AM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
444 AM EDT SAT APR 13 2013

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-141100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
444 AM EDT SAT APR 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

Nearby

River Flood Warnings in New York, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.